SEARCH WITHIN CONTENT
VOLUME 5 , ISSUE 2 ( July-December, 2015 ) > List of Articles
Tuncer Temel, Safak Meric Ozgenel, Aysegul Harmanci Ozakyol, Funda Canaz, Deniz Arik, Salih Tokmak
Citation Information : Temel T, Meric Ozgenel S, Harmanci Ozakyol A, Canaz F, Arik D, Tokmak S. A Case Report of Ulcerative Colitis Induced by Therapy of Colorectal Carcinoma. Euroasian J Hepatogastroenterol 2015; 5 (2):115-117.
License: CC BY-NC 4.0
Published Online: 01-12-2017
Copyright Statement: Copyright Â© 2015; The Author(s).
Although patients with ulcerative colitis have an increased risk for colon cancer which is associated with disease activity, location of involvement or the accompanying primary sclerosing cholangitis, ulcerative colitis induced by resections for colorectal carcinoma or chemotherapy drugs are very rare as case presentations in the literature. Fifty-nine year-old female patient with the diagnosis of sigmoid colon carcinoma have been developed ulcerative colitis 2 months after low anterior resection and oral capecitabine treatment. Development of colitis after colon cancer may be associated with some causes as mutual genetic factors that take part at the pathophysiological mechanisms liable from occurrence of ulcerative colitis and colorectal carcinoma, chemotherapy agents, perioperative stress and underlying silent ulcerative colitis. It is unclear which role is certain. Increasing reports like this case will be useful in resolving this issue.